# SDR J7SA20120315001

- Difficulty date: March 15, 2012
- Submitted: March 24, 2012
- Operation: Air carrier
- Aircraft: N524FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20095
- Engine: Hnywl AS90711A
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Out Of Position
- Location: Rt Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED LEAK RED CAS POSTED AFTER TAKEOFF. ACFT DIVERTED.  REPOSITIONED SENSING ELEMENT AND CLAMPS.
